Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking aripiprazole for psychosis. Periods of depression, hearing voices. Need a permanent cure

hello there, i am Richard and i have been diagnosed with psychosis and i take 20mg of aripiprazole , i remember having periods of depression , and seeing visions on the wall they appeared to be moving they were flat and as i was thinking about these images they were appearing on the wall like they were being projected onto the wall. I remember which sounded like my own voice repeating sentences over and over again while sitting down the voice was saying things like an erection can occur through positive emotions such as excitement and you think about gays when you smell the smell does this sound like i was hearing voices? i started to believe that people was reading my mind and that my behaviour changed like i was irritated.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello richard beccarini
Welcome to HCM

The sound which you are hearing again and again of you, is nothing but Auditory Hallucination. It has bizarre contents like erection can occur through positive emotions as excitement or derogatory remarks.
Hallucination is in simple term perception without stimulus, that is hearing sound without any source of sound or seeing any object when there is no object etc. It is the part of your psychopathology and you are on right medicine for this illness.
Aripiprazole is a newer second generation anitpsychotic drug with good response. The effect will take at least 4 wks to come. If problem increases further visit your psychiatrist.T
Thanks and Take Care
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor